# SDR FDEA202510222071

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 61,062 hours, 28,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N16062
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF EXHAUST DUCT AND CORE ON APU FOUND SEVERE CORROSIONB ON   FRAME (148N1606) AT STA 1992.8 APPOX 6 INCHES AT THE 6 OCLOCK POSITION (APPROX 4-7 O   CLOCK)  WAS FOUND FRAME, RING AND SPLICE WITH CORROSION OUT OF LIMITS EVALUATED IAW B757   SRM 53-00-07-1A, THEY WERE FABRICATED PER BOEING DWG 148N1606 REV G AND REPLACED   IAW B757 SRM 51-40-02-OG
